Asian Journal of Mathematics and Computer Research
 

2017 - Volume 22 [Issue 3]

Contents

Original Research Article

ON  - GENERALIZED CLOSED SET IN INTUITIONISTIC FUZZY TOPOLOGICAL SPACES

 

K. RAMESH1, B. MAHESWARI1* AND B. SUGUNA SELVARANI1

1Department of Mathematics, SVS College of Engineering, Coimbatore, Tamilnadu, India.

 

Original Research Article

αIg-UNIFICATION IN IDEAL TOPOLOGICAL SPACES

 

S. MARAGATHAVALLI1 AND D. VINODHINI2*

1Department of Mathematics, Government Arts College, Udumalpet, Tamil Nadu, India.

2Department of Mathematics, SVS College of Engineering, Coimbatore, Tamil Nadu, India.

 

Original Research Article

SQUARE DIFFERENCE PRIME LABELING –MORE RESULTS ON PATH RELATED GRAPHS

 

B. S. SUNOJ1* AND T. K. MATHEW VARKEY2

1Department of Mathematics, Government Polytechnic College, Attingal, India.

2Department of Mathematics, TKM College of Engineering, Kollam, India.

 

Original Research Article

PROFICIENT LEACH CLUSTERING ALGORITHM WITH ROUTING FOR MAXIMIZING THE NETWORK LIFETIME OF WSN

 

PALLAVI SHARMA1*, RAJESH KOCHHER2 AND VARSHA3

1Department of Computer Science and Engineering, DAV Institute of Engineering & Technology, Jalandhar, India.

2Department of Information Technology, DAV Institute of Engineering & Technology, Jalandhar, India.

3Department of Information Technology, CT Group of Institutions, Shahpur, Jalandhar, India.

 

Original Research Article

THE ISOTYPICAL DECOMPOSITIONS OF FINITELY GENERATED GROUPS AND THEIR PRESENTATIONS

 

S. G. NGULDE1, B. A. MADU1 AND D. SAMAILA2*

1Department of Mathematics and Statistics, University of Maiduguri, Nigeria.

2Department of Mathematics, Adamawa State University, Mubi, Nigeria.